# SDR R61A2019103061169

- Difficulty date: October 6, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 39,462 hours, 24,435 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Part number: LA374129200
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** R1 DOOR DOES NOT LOCK IN OPEN POSITION DURING EMERGENCY OPENING. R1 DOOR SUPPORT ARM CHAIN ADJUSTED AS PER AMM 52-41-00-820-801 SUBTASK 820-003, DOOR OPS TEST OF R1 DOOR EMERGENCY EVACUATION SLIDE MECHANISM IN EMERGENCY CONFIGURATION AS PER AMM 52-41-40-700-801. EMERGENCY OPENING SYSTEM DIAPHRAGM REPLACED AS PER AMM 52-41-51-200-802. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
